MathSciNet Relay Station
MathSciNet bibliographic data
MR143666 (26 #1219) 94.20
Rényi, Alfréd On a problem in information theory. (Hungarian) Magyar Tud. Akad. Mat. Kutató Int. Közl. 6 1961 505–516 (1962).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement